# SDR UALA2011011900332

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 51,907 hours, 19,081 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S O2 MASK MIC INOP.  SWAPPED MASK W- NO JOY.  C/P BOOM MIC AND HAND MIC WORK OK.  RECONNECTED LINE TO FIRST OFFICERS OXYGEN MASK COMPARTMENT.  ALSO, REPLACED FIRST OFFICERS AUDIO CONTROL PANEL.
